Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 1, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jan 1, 2007, 1:48 AM EST for Forsyth County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 1, 2007, 1:48 AM EST (06:48 UTC)
- Expired
- Jan 1, 2007, 2:30 AM EST
- In force
- 42 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Forsyth County, NC
The radar
The Roanoke radar (KFCX), 104 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 6.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 010648
SVRRAH
NCC067-010730-
/O.NEW.KRAH.SV.W.0001.070101T0648Z-070101T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
148 AM EST MON JAN 1 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FORSYTH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 230 AM EST
* AT 144 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 11 MILES SOUTHWEST OF CLEMMONS...OR ABOUT OVER
MOCKSVILLE...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 58 MPH
ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CLEMMONS...
WINSTON-SALEM...
SEDGE GARDEN...
KERNERSVILLE...WALKERTOWN...
DAMAGING WINDS OF 58 MPH AND GREATER ARE EXPECTED FROM THIS STORM.
THESE WINDS CAN BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3612 8045 3623 8042 3625 8038 3625 8003
3610 8004 3603 8015 3603 8021 3599 8022
3600 8033 3597 8038 3605 8047 3605 8050
3609 8050
$$
WSS2 follow-up statements
000
WWUS52 KRAH 010708
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
206 AM EST MON JAN 1 2007
NCC067-010730-
/O.CON.KRAH.SV.W.0001.000000T0000Z-070101T0730Z/
FORSYTH NC-
206 AM EST MON JAN 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EST
FOR FORSYTH COUNTY...
AT 205 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED JUST
SOUTHWEST OF DOWNTOWN WINSTON-SALEM MOVING NORTHEAST AT 40 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE...
WALKERTOWN...STANLEYVILLE...RURAL HALL...KERNERSVILLE AND BELEWS
CREEK.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3612 8045 3623 8042 3625 8038 3625 8003
3610 8004 3603 8015 3603 8021 3599 8022
3600 8033 3597 8038 3605 8047 3605 8050
3609 8050
$$
WSS000
WWUS52 KRAH 010733
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
229 AM EST MON JAN 1 2007
NCC067-010739-
/O.EXP.KRAH.SV.W.0001.000000T0000Z-070101T0730Z/
FORSYTH NC-
229 AM EST MON JAN 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR FORSYTH COUNTY EXPIRES AT 230
AM EST...
THE SEVERE THUNDERSTORM WARNING FOR FORSYTH COUNTY HAS EXPIRED. AS
OF 225 AM EST...LAW ENFORCEMENT IN FORSYTH COUNTY HAVE YET TO
RECEIVE ANY REPORTS OF WIND DAMAGE. SMITH REYNOLDS AIRPORT NEAR
DOWNTOWN WINSTON-SALEM MEASURED A WIND GUSTS AROUND 30 MPH JUST
AFTER 2 AM.
PERIODS OF MODERATE TO BRIEFLY HEAVY RAIN WILL CONTINUE ACROSS
FORSYTH COUNTY THROUGH 330 AM. THIS ADDITIONAL RAINFALL MAY LEAD TO
EXTENSIVE PONDING OF WATER ON THE ROADWAYS. MOTORISTS WILL NEED TO
SLOW DOWN DUE TO THE WET ROADS.
LAT...LON 3612 8045 3623 8042 3625 8038 3625 8003
3610 8004 3603 8015 3603 8021 3599 8022
3600 8033 3597 8038 3605 8047 3605 8050
3609 8050
$$
WSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 8:47 PM EST, 5 hours 1 minute earlier.
Area forecast discussion, Dec 31, 8:47 PM EST, 5 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 847 PM EST SUN DEC 31 2006 .SHORT TERM /REST OF TONIGHT/... THE WARM FRONT LOCATED JUST NORTH OF THE NC/SC BORDER AS OF 01Z WILL MAKE ITS WAY THROUGH FAYETTEVILLE OVER THE NEXT HOUR OR SO. CEILINGS HAVE FALLEN TO 600-800 FEET FROM WADESBORO AND LAURINBURG SOUTH TO FLORENCE. DWPTS HAVE JUMPED INTO THE LOWER 60S FROM FAYETTEVILLE AND WADESBORO SOUTH. THIS WARM FRONT WILL PROGRESS NORTH AS THE 850 MB LOW LEVEL JET MOVES IN FROM THE WEST THROUGH THE MORNING HOURS. PRECIP IS VERY LIMITED AT THE MOMENT ACROSS THE REGION AS DYNAMICS ARE LIMITED AT THE MOMENT AND UPSTREAM CONVECTION OVER THE EASTERN GULF OF MEXICO MAY ALSO BE ACTING TO STABILIZE THE MID LEVELS. RAOBS THIS EVENING ARE ALSO SHOWING QUITE A BIT OF DRY AIR BETWEEN 700-500 MB FROM CHS TO MHX WHILE GSO IS NEARLY SATURATED. SOME OF THIS DRY AIR IS IN PLACE OVER CENTRAL NC, BUT WILL BE OVERCOME AS ISENTROPIC LIFT AND MOISTURE FLUX INCREASES AFTER 06Z. OUR HEAVIEST PRECIP WILL COME AS THE ACTIVITY OVER UPSTATE GEORGIA TRANSLATES EAST WITH A WEAK SHORTWAVE AND ENHANCED ISENTROPIC LIFT REACHING THE TRIAD AROUND 06Z THEN SPREADING EAST THROUGH THE MORNING HOURS. SREF GUIDANCE AND THE RUC ARE BOTH IN GOOD AGREEMENT WITH THE TIMING AND MOVEMENT OF THIS PRECIP TAPERING THE RAIN OFF FROM WEST TO EAST THROUGH THE AFTERNOON HOURS MONDAY. SREF GUIDANCE IS DEPICTING ONLY A 30 PERCENT PROBABILITY OF RECEIVING AN INCH OR MORE OF RAIN BUT A BETTER THAN 70 PERCENT PROBABILITY OF THE AREA SEEING A HALF INCH OF RAIN OVER THE NEXT 24 HOURS. TIMING OF THE PRECIP LOOKS VERY GOOD IN THE CURRENT FORECAST AND ONLY CHANGES MADE WILL BE TO QPF AND TEMPS FOR OVERNIGHT. && .PREV DISCUSSION... /ISSUED 255 PM EST SUN DEC 31 2006/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... THE MID LEVEL VORTEX THAT HAS WREAKED HAVOC OVER MUCH OF THE WESTERN AND CENTRAL STATES IS MAKING SLOW BUT STEADY PROGRESS TOWARD MI THIS AFTERNOON. WITH THE EXCEPTION OF A BATCH OF LIGHTNING THAT ZIPPED QUICKLY NORTH THROUGH CENTRAL TN/KY WITH THE LOW LEVEL JET CORE TODAY... THE VAST MAJORITY OF THE STRONGER CONVECTION WITH THE TRAILING COLD FRONT TO OUR WEST HAS BEEN SOUTH OF ABOUT 33N LATITUDE. INITIALLY THE STRONGER CONVECTION WAS ALIGNED WITH THE FRONTAL ZONE ALONG THE TIGHT SURFACE THETA-E GRADIENT... HOWEVER IN THE LAST SEVERAL HOURS THE NORTHERN END HAS RE-FORMED MUCH FARTHER EAST OVER SOUTHERN GA/N-CENTRAL FL... AND IS NOW WELL EAST OF THE SURFACE FRONT. BELIEVE THIS IS IN RESPONSE TO THE NORTHWARD LIFTING OF THE LOW LEVEL JET FROM THE GULF COAST REGION INTO THE TN VALLEY... AND A TRANSITION TO A MORE REAR-INFLOW DOMINATED CONVECTIVE PATTERN. REGIONAL RADAR LOOPS SEEM TO CONFIRM THAT OUTSIDE OF THE UPSLOPE AREAS OF THE SOUTHERN MOUNTAINS... THE RAIN NORTH OF ABOUT 33N IS INDEED DECREASING IN COVERAGE AND INTENSITY. AS A RESULT... HAVE CUT BACK ON QPF TO JUST UNDER AN INCH EVENT-TOTAL. STILL EXPECT THE ENTIRE AREA TO RECEIVE PRECIP THOUGH... AND HAVE POPS INCREASING TO 100% WEST HALF THIS EVENING WITH MID-RANGE CHANCES EAST... THEN 100% EVERYWHERE OVERNIGHT... SHIFTING TO THE COASTAL PLAIN BY MIDDAY MONDAY. AFTER 6 PM MONDAY... ONLY POPS ARE SLIGHT CHANCES IN THE FAR EASTERN COASTAL PLAIN IN THE EVENING AS THE FRONT SHIFTS EAST THEN OFF THE COAST. THIS IS ONLY A MINOR ADJUSTMENT OF THE PREVIOUS FORECAST AND REFLECTS THE LATEST MODEL TRENDS. REGARDING THE THUNDER THREAT... 0-3 KM STORM-RELATIVE HELICITY EXCEEDS 400 M2/S2 WITH DEEP LAYER SHEAR OVER 50 KT BY MORNING... HOWEVER THE INSTABILITY REMAINS LACKING WITH LIFTED INDICES GENERALLY STAYING POSITIVE. WHILE SOME LOCALLY STRONG GUSTS WITHIN BOWING SEGMENTS ARE POSSIBLE... DONT EXPECT WIDESPREAD THUNDER. TEMPERATURES TONIGHT ARE STILL EXPECTED TO REACH THEIR MINIMUMS EARLY WITH READINGS STEADY OR RISING OVERNIGHT... THEN HAVE HIGHS OF 63-70 MONDAY WITH WEST-TO-EAST CLEARING DURING THE AFTERNOON. 850 MB WINDS ARE SLOW TO TURN WESTERLY THOUGH... SO EXPECT LOWER CLOUDS TO HANG ON FOR A BIT LONGER OVER THE EASTERN AND SOUTHERN CWA. -GIH LONG TERM /TUESDAY THROUGH SUNDAY/... TUESDAY THROUGH WEDNESDAY: STILL LOOKS QUIET WITH A DRY AIR MASS BUILDING INTO AND OVER THE AREA AND A STABLE COLUMN. LOW LEVEL THICKNESS START OUT NEAR SEASONAL NORMALS TUESDAY BUT WITH A QUICKLY MODIFYING SURFACE HIGH TAKING OVER... THE COOL CONDITIONS WILL BE SHORT-LIVED AS MID LEVLE RIDGING BUILDS ANEW. EXPECT ONLY A FEW CLOUDS TUESDAY FROM ANY RESIDUAL MOISTURE TRAPPED BENEATH THE SUBSIDENCE INVERSION... AND HIGHS GENERALLY IN THE MID 50S WITH DOWNSLOPE LOW LEVEL FLOW. LOWS NEAR NORMAL TUESDAY NIGHT WITH THE SURFACE HIGH OVERHEAD... THEN PARTLY TO MOSTLY SUNNY WEDNESDAY WITH ONSHORE FLOW BEGINNING OVER SOUTHERN SECTIONS LEADING TO THE POTENTIAL FOR STRATOCUMULUS... ALONG WITH SOME MID CLOUDS FROM THE PASSAGE OF MINOR MID LEVEL PERTURBATIONS. HIGHS NEAR TO A DEGREE ABOVE TUESDAY MAXES. WEDNESDAY NIGHT THROUGH SUNDAY: MAY SEE PATCHY FOG WEDNESDAY NIGHT WITH INCREASING BOUNDARY LAYER MOISTURE... ALTHOUGH THE 06Z GFSS DEVELOPMENT OF A CLOSED SURFACE LOW OFF THE SOUTHEAST COAST LOOKS OVERDONE AND THE ONSHORE BOUNDARY LAYER FLOW COULD BE LESS THAN WHAT THE GFS DEPICTS. ON THURSDAY THE SURFACE HIGH SLIDES OFFSHORE BUT WITH SOUTHEAST MID LEVEL RIDGING BUILDING (AGAIN) AND A DRY COLUMN... EXPECT CONTINUED PARTLY TO MOSTLY SUNNY SKIES WITH SCATTERED-BROKEN STRATOCUMULUS AND HIGH THIN CLOUDS. STARTING THURSDAY THROUGH THE WEEKEND THE CLOSED LOW OVER NORTHWEST MEXICO KICKS EASTWARD THROUGH THE LOWER MISSISSIPPI VALLEY. MODELS REMAIN DIVERGENT WITH THE SPEED OF EJECTION OF THIS SYSTEM. THE 00Z ECMWF IS FASTER THAN THE 00Z GFS... WHICH IN TURN IS FASTER THAN THE 06Z GFS RUN BY ABOUT 6-9 HRS. THE 06Z GFS ENSEMBLE MEMBERS REMAIN PRETTY SPREAD OUT... BUT MOST MEMBERS DO FAVOR A SLOWER SOLUTION AND WILL LEAN TOWARD THE 06Z GFSS TIMING. WILL BRING IN LOW-END LIKELY POPS LATE THURSDAY NIGHT... CONTINUING THROUGH FRIDAY EVENING THEN TRENDING EAST OUT OF THE CWA FRIDAY NIGHT AS A SURFACE TROUGH SWINGS THROUGH. WITH THE LARGE SCALE FLOW PATTERN OF PACIFIC NORTHWEST RIDGING... TROUGHING FROM CENTRAL CANADA SOUTHWEST TO THE FOUR CORNERS REGION... AND THE PERSISTENT BROAD RIDGE COVERING THE SOUTHEAST... THIS WAVE SHOULD DAMPEN CONSIDERABLY BY THE TIME IT EXITS THE REGION. EXPECT STRONG DRYING AND STABILIZATION OF THE MID LEVELS FOR SATURDAY AND WILL GO MOSTLY SUNNY AND MILD WITH HIGHS 12-15 DEGREES ABOVE NORMAL. AS THE FASTER-MOVING NORTHERN STREAM PORTION OF THE MEAN TROUGH HEADS THROUGH EASTERN CANADA... THE LATEST GFS RUNS SHOW A COLD FRONT DROPPING THROUGH NC SATURDAY NIGHT... ALTHOUGH THE ECMWF FAVORS KEEPING THE FRONT JUST TO OUR NORTH WITH WESTERLY 850 MB FLOW. WILL TEMPER THE OP GFSS COOLING A BIT (ALTHOUGH IT CAN HARDLY BE CALLED COOLING WITH TEMPERATURES STILL 5-7 DEGREES ABOVE NORMAL)... AND WILL LEAN TOWARD THE MILDER END OF THE GFS ENSEMBLES... WITH HIGHS OF 56-61. LONG RANGE FORECASTS SHOW THE POSITIVE NAO PATTERN CONTINUING THROUGH THE 8-14 DAY PERIOD... IT APPEARS THAT THE VERY WARM WEATHER WILL HANG ON OVER NC THROUGH MID JANUARY. -GIH AVIATION /19Z-18Z/... IFR CEILINGS WILL CONTINUE TO ADVANCE FROM THE WEST AS FRONT APPROACHES...SPREADING ACROSS THE ENTIRE AREA TOWARD DARK. PRECIPITATION WILL BECOME WIDESPREAD IN THE WEST THIS EVENING AND SPREAD EAST OVERNIGHT. CEILINGS SCATTER OUT IN THE WEST BY LATE MORNING BUT CONTINUE IFR TO MVFR THROUGH THE TAF PERIOD FURTHER EAST. WINDS AT AROUND 10 KNOTS SHIFT FROM EAST TO SOUTHWEST OVERNIGHT. SOME GUSTS AROUND 18 KNOTS MONDAY MORNING. -RLH && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JO
Hazardous weather outlook, Dec 31, 4:24 AM EST, 21 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 424 AM EST SUN DEC 31 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-010930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 424 AM EST SUN DEC 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER RAIN WILL OVER SPREAD CENTRAL NORTH CAROLINA TODAY. THEN WIDESPREAD RAIN WITH EMBEDDED SHOWERS...OCCASIONALLY MODERATE...ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDESPREAD RAIN WILL CONTINUE ACROSS CENTRAL NORTH CAROLINA MONDAY MORNING...THEN GRADUALLY TAPER OFF FROM WEST TO EAST MONDAY AFTERNOON AND EVENING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IS NOT ANTICIPATED TODAY OR TONIGHT. RA
In the hours before
Special weather statement, Jan 1, 12:54 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1254 AM EST MON JAN 1 2007 NCZ021-038-010700- DAVIDSON-FORSYTH- 1254 AM EST MON JAN 1 2007 ...SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS FORSYTH AND DAVIDSON COUNTIES THROUGH 200 AM EST... AN AREA OF SHOWERS WITH ISOLATED THUNDERSTORMS WILL MOVE ACROSS SECTIONS OF FORSYTH AND DAVIDSON COUNTIES THROUGH 2 AM. THE STORMSMAY PORDUCE WIND GUSTS UP TO 45 MPH ALONG WITH VERY HEAVY RAINFALL. THESE WINDS MAY BE STRONG ENOUGH TO DOWN A FEW TREE LIMBS. THE AREA OF SHOWERS AND STORMS WERE MOVING NORTHEAST AT 35 MPH. THE STORMS MAY AFFECT SUCH PLACES AS CLEMMONS...WINSTON-SALEM... RURAL HALL...PFAFFTOWN...KERNERSVILLE...MIDWAY...AND WELCOME. WSS
Special weather statement, Jan 1, 12:54 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1254 AM EST MON JAN 1 2007 NCZ021-038-010700- DAVIDSON-FORSYTH- 1254 AM EST MON JAN 1 2007 ...SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS FORSYTH AND DAVIDSON COUNTIES THROUGH 200 AM EST... AN AREA OF SHOWERS WITH ISOLATED THUNDERSTORMS WILL MOVE ACROSS SECTIONS OF FORSYTH AND DAVIDSON COUNTIES THROUGH 2 AM. THE STORMS MAY PRODUCE WIND GUSTS UP TO 45 MPH ALONG WITH VERY HEAVY RAINFALL. THESE WINDS MAY BE STRONG ENOUGH TO DOWN A FEW TREE LIMBS. THE AREA OF SHOWERS AND STORMS WERE MOVING NORTHEAST AT 35 MPH. THE STORMS MAY AFFECT SUCH PLACES AS CLEMMONS...WINSTON-SALEM... RURAL HALL...PFAFFTOWN...KERNERSVILLE...MIDWAY...AND WELCOME. WSS
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 4:47 AM EST | Flash Flood Warning | RAH | Forsyth | 2 hr |
| Jan 1, 7:16 AM EST | Flash Flood Warning | RAH | Forsyth | 4 hr |
| Jan 1, 11:04 AM EST | Flash Flood Warning | RAH | Forsyth | 7 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.